# SDR DALA2019022501183

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 80,730 hours, 21,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 A/C ARRIVED + FOUND ON O/B L/H FLAP A FIXED PANEL IS MISSING. CORRECTIVE ACTION: INSPECTED A/C THERE WAS NO DAMAGE TO THE L/H SIDE OF THE FUSELAGE OR TAIL REF L/P 5741509 + 5741510 FOR FINDING + REMOVED AND REPLACED O/B LH FLAP IAW PER B757 AMM 27-51. INSTALLED CARRIAGE TO GIMBAL ON LEFT OUTBD T/G FLAP AND RIGGED PER AMM 27-51. R/R LEFT T/E FLAP OUTBD XMTR PER B757 AMM 27-58 ALL MD NML. PERFORMED OUTBOARD FLAP ADJUSTMENT PER JIC. ALL ADJUSTMENTS CKS GOOD. PERFOMED FLAP TEST PER JIC NO FAULTS PRESENT. (5741508)
